MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES

DEPUY ORTHOPAEDICS INC US 1818910 ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES
Catalog Number 257652100
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the edge of instrument has become worn.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ENGAGE NUT TIGHTENER
Common Device Name
HIP INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7949458
Report Number1818910-2018-71895
Device Sequence Number16518906
Product Code HXC
UDI-Device Identifier10603295147299
UDI-Public10603295147299
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257652100
Device Lot NumberPG1102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/11/2018
10/29/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date10/16/2018
10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR